# SDR CALA2016062295473

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 67,817 hours, 18,205 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CHORD CORRODED AT BS 1640 BETWEEN BL0 AND RBL 24.75.  REMOVED CORROSION AND FOUND BLEND OUT EXCEED SRM LIMITS.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED NEW UPPER CHORD SPLICE.  REPAIR CHORD FROM RBL63-LBL 24.75 REF ECRA 5310-05536 AND SRM
53-00-51, REPAIR NR 10.
